# SDR C2XA11IA078

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 27,451 hours, 26,380 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 99041048
- Condition: Faulty
- Location: Ahars
- Part time: 23,524 hours, 23,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3127, THE CREW REPORTED THAT AHRS NR 1 FAILED IN FLIGHT TWICE FOR 30 SECONDS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRS COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
